# SDR UHLA2012120900391

- Difficulty date: December 9, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 23,649 hours, 14,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT IN COCKPIT DOES NOT WORK.  REPAIRED WIRE NR 1 EMERGENCY LIGHT POWER UNIT TO FWD COCKPIT EMERGENCY LIGHT IAW SWPM 20-41-20, OPS CHECK GOOD IAW AMM 33-50-00.
